Picture of neon sign reading 'open'

Being more open: International Open Access Week at Strathprints (19-25 Oct 2020)...

Strathprints makes available scholarly Open Access content by researchers from the University of Strathclyde, spanning numerous disciplines across science, engineering, business, social sciences and humanties. 19-25 October 2020 is International Open Access Week, an annual global event to promote the need for, and benefits of, greater Open Access in scholarship. This not only encompasses greater openness of research publications like journal articles and conference papers, but also important outputs of the research process, such as data (e.g. Open Data).

At Strathclyde we are committed to progressing towards full Open Access by 2025. That is why close to 90% of all research is now made available Open Access, principally through Strathprints. Explore all of Strathclyde's Open Access research...

Browse by Author or creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2019 | 2018 | 2017 | 2016 | 2015 | 2014
Number of items: 17.

2019

Bacci, Giorgio and Bacci, Giovanni and Larsen, Kim G. and Mardare, Radu and Tang, Qiyi and van Breugel, Franck; Fokkink, Wan and van Glabbeek, Rob, eds. (2019) Computing probabilistic bisimilarity distances for probabilistic automata. In: 30th International Conference on Concurrency Theory, CONCUR 2019. Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing, NLD. ISBN 9783959771214

Bacci, Giorgio and Bacci, Giovanni and Larsen, Kim G. and Mardare, Radu (2019) Converging from branching to linear metrics on Markov chains. Mathematical Structures in Computer Science, 29 (Specia). pp. 3-37. ISSN 0960-1295

2018

Hansen, Mikkel and Larsen, Kim Guldstrand and Mardare, Radu and Pedersen, Mathias Ruggaard (2018) Reasoning about bounds in weighted transition systems. Logical Methods in Computer Science, 14 (4). 19. ISSN 1860-5974

Bacci, Giorgio and Bacci, Giovanni and Larsen, Kim G. and Mardare, Radu (2018) A complete quantitative deduction system for the bisimilarity distance on Markov chains. Logical Methods in Computer Science, 14 (4). 15. ISSN 1860-5974

Mardare, Radu and Panangaden, Prakash and Plotkin, Gordon D. (2018) Free complete Wasserstein algebras. Logical Methods in Computer Science, 14 (3). 19. ISSN 1860-5974

Pedersen, Mathias Ruggaard and Bacci, Giorgio and Larsen, Kim Guldstrand and Mardare, Radu; McIver, Annabelle and Horvath, Andras, eds. (2018) A hemimetric extension of simulation for semi-markov decision processes. In: Quantitative Evaluation of Systems - 15th International Conference, QEST 2018, Proceedings. Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics) . Springer-Verlag, CHN, pp. 339-355. ISBN 9783319991535

Bacci, Giorgio and Bacci, Giovanni and Larsen, Kim G. and Mardare, Radu (2018) Complete axiomatization for the total variation distance of Markov chains. Electronic Notes in Theoretical Computer Science, 336. pp. 27-39. ISSN 1571-0661

2017

Bacci, Giovanni and Bacci, Giorgio and Larsen, Kim G. and Mardare, Radu; Muscholl, Anca and Indyk, Piotr and Kuhn, Fabian and Chatzigiannakis, Ioannis, eds. (2017) On the metric-based approximate minimization of Markov chains. In: 44th International Colloquium on Automata, Languages, and Programming, ICALP 2017. Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing, POL. ISBN 9783959770415

Bacci, Giorgio and Bacci, Giovanni and Larsen, Kim G. and Mardare, Radu (2017) On-the-fly computation of bisimilarity distances. Logical Methods in Computer Science, 13 (2). pp. 1-25. 13. ISSN 1860-5974

2016

Larsen, Kim G. and Mardare, Radu and Xue, Bingtian; Lal, Akash and Akshay, S. and Saurabh, Saket and Sen, Sandeep and Saurabh, Saket, eds. (2016) Probabilistic mu-calculus : decidability and complete axiomatization. In: Proceedings 36th IARCS Annual Conference on Foundations of Software Technology and Theoretical Computer Science, FSTTCS 2016. Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing, IND, 25.1-25.18. ISBN 9783959770279

Hansen, Mikkel and Larsen, Kim Guldstrand and Mardare, Radu and Pedersen, Mathias Ruggaard and Xue, Bingtian; Franzle, Martin and Kapur, Deepak and Zhan, Naijun, eds. (2016) A complete approximation theory for weighted transition systems. In: Dependable Software Engineering. Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics) . Springer-Verlag, CHN, pp. 213-228. ISBN 9783319476766

Bacci, Giorgio and Bacci, Giovanni and Larsen, Kim G. and Mardare, Radu; Desharnais, Josee and Jagadeesan, Radha, eds. (2016) Complete axiomatization for the bisimilarity distance on Markov chains. In: 27th International Conference on Concurrency Theory, CONCUR 2016. Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing, CAN. ISBN 9783959770170

Mardare, Radu and Panangaden, Prakash and Plotkin, Gordon; (2016) Quantitative algebraic reasoning. In: Proceedings of the 31st Annual ACM-IEEE Symposium on Logic in Computer Science, LICS 2016. Association for Computing Machinery (ACM), USA, pp. 700-709. ISBN 9781450343916

2015

Larsen, Kim G. and Mardare, Radu and Xue, Bingtian (2015) Alternation-free weighted mu-calculus : decidability and completeness. Electronic Notes in Theoretical Computer Science, 319. pp. 289-313. ISSN 1571-0661

Bacci, Giorgio and Bacci, Giovanni and Larsen, Kim Guldstrand and Mardare, Radu; Pitts, Andrew, ed. (2015) On the total variation distance of semi-markov chains. In: Foundations of Software Science and Computation Structures. Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 9034 . Springer-Verlag, GBR, pp. 185-199. ISBN 9783662466773

2014

Jaziri, Samy and Larsen, Kim G. and Mardare, Radu and Xue, Bingtian (2014) Adequacy and complete axiomatization for Timed Modal Logic. Electronic Notes in Theoretical Computer Science, 308. pp. 183-210. ISSN 1571-0661

Kozen, Dexter and Mardare, Radu and Panangaden, Prakash (2014) A metrized duality theorem for Markov processes. Electronic Notes in Theoretical Computer Science, 308. pp. 211-227. ISSN 1571-0661

This list was generated on Thu Oct 22 03:00:24 2020 BST.